Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
 Basket 
Unambiguous Determination of Gravitational Waveforms from Binary Black Hole Mergers
Authors: Reisswig, Christian; Bishop, Nigel T.; Pollney, Dennis; Szilagyi, Bela
Date of Publication (YYYY-MM-DD): 2009-11-27
Title of Journal: Physical Review Letters
Volume: 103
Issue / Number: 22
Sequence Number of Article: 221101
Document Type: Article
ID: 442870.0
 
Full text / Content available
Characteristic evolutions in numerical relativity using six angular patches
Authors: Reisswig, Christian; Bishop, Nigel T.; Lai, Chi Wai; Thornburg, Jonathan; Szilagyi, Bela
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Classical and Quantum Gravity
Volume: 24
Start Page: S327
End Page: S339
Document Type: Article
ID: 316945.0
 
Full text / Content available
On characteristic initial data for a star orbiting a black hole
Authors: Bishop, Nigel T.; Gomez, Roberto; Lehner, Luis; Maharaj, Manoj; Winicour, Jeffrey
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Physical Review D
Volume: 72
Sequence Number of Article: 024002
Document Type: Article
ID: 213819.0
 
Full text / Content available
Black hole initial data from a non-conformal decomposition
Authors: Bishop, Nigel T.; Beyer, Florian; Koppitz, Michael
Date of Publication (YYYY-MM-DD): 2004-03
Title of Journal: Physical Review D
Volume: 69
Issue / Number: 6
Sequence Number of Article: 064010
Document Type: Article
ID: 59722.0
 
Full text / Content available
A numerical relativistic model of a massive particle in orbit near a Schwarzschild black hole
Authors: Bishop, Nigel T.; Gomez, Roberto; Husa, Sascha; Lehner, Luis
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Physical Review D
Volume: 68
Sequence Number of Article: 084015
Document Type: Article
ID: 50946.0
 
Full text / Content available
Cauchy boundaries in linearized gravitational theory
Authors: Szilagyi, Bela; Gomez, Roberto; Bishop, Nigel T.; Winicour, Jeffrey
Date of Publication (YYYY-MM-DD): 2000-11-15
Title of Journal: Physical Review D
Volume: 62
Issue / Number: 10
Sequence Number of Article: 104006
Document Type: Article
ID: 206233.0
 
Full text / Content available
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.